CSN Login
Members Online: 3

You are here

vaginal mucositis Radiation postponed

Scotgirl's picture
Scotgirl
Posts: 31
Joined: Oct 2016

Just me again, I was to complete my final brachy therapy which by the way has been the easiest process during this journey and was excited to put that behind me with only 3 chemos left (Maybe). Well, the doc was preparing me when she took a look see first and said I had vaginal mucosa on the one side of my vagina and wanted me to see my surgeon before doing the last radiation therapy. She never explained what it is nor why it had developed. So I go Monday for an exam by my surgeon who I adore, the only dr out of all of them. I did some research but apparently not so common in the vagina. Lots on oral mucosa caused by chemo and radiation. The only thing she said was it was probably chemo caused. Problem is I think this may open me up for a possible systemic infection so I am very anxious until I see my surgeon on Monday, taking my temp 3X a day. No one guided me as to what this means nor any precaution I should take. I was wondering if anyone has had this problem. I also experienced lip corner cracks with what felt like sunburned lips and another new development with the dialed back Taxol was what felt like an acid BM several times until constipation was resolved, had to use my granddaughters butt balm for relief, it was excruciating. I think this may all tie in with the mucositis but not sure. 

EZLiving66's picture
EZLiving66
Posts: 1400
Joined: Oct 2015

Geez, if it wasn't for bad luck you'd have no luck at all!!!  Doesn't it seem like it's just one thing after another??  I hope they get this figured out for you (((Scotgirl)))

Love,

Eldri

Lou Ann M's picture
Lou Ann M
Posts: 996
Joined: Feb 2015

I don't know anything about this, but just wanted to let you know I was thinking about and hoping,that,your doctor gets it figured out quickly.

Hugs and prayers, Lou Ann

Nellasing
Posts: 529
Joined: Oct 2016

I just can't believe all this stuff that's happening to you and I am SO SO SORRY!!!!  I have no idea what that is and I'm glad you are posting so we can all learn but I know that is the last way we all want to find out Cry  Prayers that God holds you close and gives you comfort and peace as you wait for your appointment  (((HUGS)))

Soup52's picture
Soup52
Posts: 903
Joined: Jan 2016

I'm so sorry Scotgirl:( I hope your problem gets resolved soon so you can finish your treatments. Prayers!

janaes
Posts: 799
Joined: May 2016

Scotgirl,  Im so sorry you are having these problems.  I hope you get it resolved soon.  This is the pits for you. 

Editgrl's picture
Editgrl
Posts: 903
Joined: Jun 2015

Hope the doc has some answers for you on Monday.

pinky104
Posts: 574
Joined: Feb 2013

I learned when I studied medical terminology that the suffix "itis" means inflammation.  Therefore, mucositis would be inflammation of the mucosa, which are the mucous membranes.  Places like the vagina and the mouth are lined with mucous membranes, which secrete mucous.  Your doctor probably noticed that the membranes were redder than they were supposed to be from the inflammation.

Kvdyson's picture
Kvdyson
Posts: 789
Joined: Jan 2016

Scotgirl, hoping that your appointment with your surgeon when well today. Please give us an update if you're feeling up to it.

 

Northwoodsgirl
Posts: 570
Joined: Oct 2009

A combination of radiation with a compromised immune system from chemo may have been a precursor to cause  this complication. The cracks or soreness around your mouth could be a fungal infection... again caused by a compromised immune system. The good news is there are treatments for each. Hope these complications resolve quickly so you can continue with your treatments. 

Subscribe to Comments for " vaginal mucositis Radiation postponed"